Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe depression at night?

I feel extremely sad and depressed particularly during night and when I am alone. Feel like crying without proper reason. Feel like I am alone and wanted to move ou of family. I had given birth to a baby girl 2 months ago. Can it be a postpartum depression. What s the remedy for this??
Wed, 7 Feb 2018
Report Abuse
Psychiatrist 's  Response
Hi Ma'am,

I can understand your present situation and I could feel the suffering. Actually, postpartum periods are very stressful because you have to take care of baby along with your health.Because your unable to cope up with stress, your slowly entering into postpartum related stress disorders mostly postpartum blues or postpartum depression.Because of disease process itself, your suffering with those loneliness,crying spells,decreased self confidence, hopeless ideas. I advise you to consult a psychiatrist immediately and start treatment. Mostly you will be prescribed with antidepressants and cognitive behavior therapy depending upon your present situation.I also advise you to go for walking in the morning, watch humor in television, chat with old friends which all act as stress relievers and help you in coping with present situation still better.


Take Care

Regards,
Dr. Bhagawan Rajana, Psychiatrist
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I m on mirtazapine 45mg at night, I m all so on 75mgs of Quetiapine. The last few days I feel like I am going backwards, I ve even started to...